# SDR SWAA2022080431934

- Difficulty date: July 21, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; RBL 41; WL 208. / [01] UPON FURTHER INVESTIGATION PART WILL BE REPLACEMENT IAW SRM 51-10-02 STEP 9. REMOVED CRACKED UPPER ATTACH ANGLE AT BS 380-400 RBL41 WL208 IAW SRM 51-40-02. RECEIVED A NEW UPPER ATTACH ANGLE PO# 876805 LOCATED FASTENERS HOLES; DRILLED; DEBURRED; AND INSTALLED AT BS 380-400 RBL41 WL208 IAW SRM 51-40-05; SRM 51-40-02; AND BOEING DWG 143A5400.;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT TABLE
